# SDR UPS98227694

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY AREA LIGHT ON FWD WALL ABOVE FLASH LIGHTS WILL NOT TEST.  REMOVED AND REPLACED BATT PACK, NO HELP.  SECURED RECEPTICAL PINS ON CARRIAGE ASSY, CHECKS GOOD.
